# SDR 95ZZZX4272

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BB
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5099
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003104
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,716 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE ASSY REMOVED FOR HAIL DAMAGE AND LEADING EDGE DELAMINATON.  RETIREMENT TIME IS 4,000 HOURS.
